MAUDE Adverse Event Report: FUJIFILM HEALTHCARE AMERICAS CORPORATION SYNAPSE PACS

FUJIFILM HEALTHCARE AMERICAS CORPORATION SYNAPSE PACS
Model Number N/A
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The issue was evaluated and replicated in the hcus lab; the cause was traced to a software configuration.This issue is very rare and requires many tries with large studies to reproduce; it is considered to be a very rare occurrence in a clinical environment.Synapse pacs (b)(4) was designed as the correction for the ongoing recall of synapse pacs versions (b)(4) to (b)(4) (z-1348-2021).(b)(4) reduced the risk of patient mismatch to a level that was deemed acceptable, and the company accepts that this issue may still occur at a remote frequency.If any additional relevant information becomes available, a supplemental report will be submitted.Ref: internal complaint number (b)(4).
 
Event or Problem Description
On 01/04/2022, fujifilm healthcare americas corporation received a customer inquiry for assistance with synapse pacs.There was a issue noted is as follows: it was reported that the synapse pacs 5.7.230 patient mismatch issue occurred with desktop agent on lrmc radiology diagnostic workstation lrmcmd112177 (col (b)(6)).There was no patient impact, serious injury or death associated with this event.The issue is considered highly detectable by a healthcare professional; however this report is being submitted in abundance of caution.
 
Additional Manufacturer Narrative
Fujifilm initially determined that this incident was the same patient mismatch issue for which a recall is ongoing.However, upon receipt of additional information, it has been determined that this is an unrelated mismatch issue.It was discovered that too many studies were loaded onto the worklist, causing the worklist to refresh slowly.Because of the slow refresh, the user intended to open one study but another study was opened instead.The user manual includes a warning to not overload the worklist.This refresh problem would not cause a misdiagnosis because the worklist is used to navigate between studies but is not used for diagnosis.Ref: internal complaint number (b)(4).

Brand Name
SYNAPSE PACS
Common Device Name
SYNAPSE PACS
Manufacturer (Section D)
FUJIFILM HEALTHCARE AMERICAS CORPORATION
3020 carrington mill blvd
suite 500
morrisville NC 27560
Manufacturer (Section G)
FUJIFILM HEALTHCARE AMERICAS CORPORATION
3020 carrington mill blvd
suite 500
morrisville NC 27560
Manufacturer Contact
randy vader
81 hartwell avenue
suite 300
lexington, MA 02421-7838
3603566821
MDR Report Key13307166
Report Number3004972322-2022-00002
Device Sequence Number19669607
Product Code LLZ
UDI-Device Identifier00854904006008
UDI-Public(01)00854904006008(10)0507230
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K160108
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2022
Supplement Date Received by Manufacturer02/09/2022
Initial Report FDA Received Date01/20/2022
Supplement Report FDA Received Date02/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/26/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown